# SDR SWIA202157922

- Difficulty date: April 15, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N182SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000579
- Aircraft time: 13,478 hours, 7,594 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FWD OF MLG BULKHEAD AT FR52 L-ANGLE IS CRACKED AT OUTBD FASTENER HOLE AS MARKED        (C-CHECK RO 4/27/2021)    INSTALLED NEW LH SIDE FWD OF MLG BULKHEAD AT FR52 L-ANGLE AND CAP SEALED INNER FUEL TANK FASTENERS PER REF SRM 51-40-08, 51-21-05
